MathSciNet Relay Station
MathSciNet bibliographic data
MR1280872 32G20 (14J32 32G81 32J81 81T40)
Berglund, Per; Candelas, Philip; de la Ossa, Xenia; et al.; Periods for Calabi-Yau and Landau-Ginzburg vacua. Nuclear Phys. B 419 (1994), no. 2, 352–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement